# SDR 2025FA0000697

- Difficulty date: September 18, 2025
- Submitted: October 9, 2025
- Operation: General aviation
- Aircraft: N851AA
- Make and model: Piper PA-28-181
- Aircraft serial: 2881850
- Aircraft time: 459 hours
- Engine: Lyc IO360B4A
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: 28P71A007001
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBOX SEALS DEGRADED OR MISSING.  CRACKS DISCOVERED IN AIRBOX ASSEMBLY
